# SDR AALA202102019019

- Difficulty date: January 14, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 18,892 hours, 7,317 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175605200
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED AREA ON FLOOR PANEL 261 L=28 IN W=21 IN.  REMOVED AND REPLACED FLOOR PANEL 261 PER SRM 53-02-00-300-011.
